# SDR FDEA201204261602

- Difficulty date: April 26, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA31391
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN MISREPAIRED.   CARRIED OUT REPAIR IAW SRM 53-00-15, FIG 202, REPAIR 8 REV 49. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
